Skip to Content

Can I just stop this medication with out something happening?

Responses (2)

kaismama 7 Jan 2013

What medication?

whopperhead 7 Jan 2013

methotrexate

kaismama 7 Jan 2013

You shouldnt have a problem stopping it . Your doctor needs to know tho

whopperhead 7 Jan 2013

Thanks

rc4 7 Jan 2013

Whopper: Yes, you can go cold turkey off of it for whatever reason. No doctor can force you to take anything. I would be prepared after going off of it cold turkey to be very tired, lethargic, and weak for a while. Thats about it for side effects. You may have a flare down the road, but there are other meds for that, again, you may have a flare, not for sure! so don't stress about it, just eat well nd stay healthy! good luck, RC4

whopperhead 7 Jan 2013

Thank You

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions